# SDR ASAA2021083035935

- Difficulty date: August 30, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 2773
- Aircraft time: 42,326 hours, 16,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065003400
- Part serial: TB12774
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WATCH ITEM 1278948. 8 BURN MARKS ON UNDERSIDE OF LT INBD FLAP BETWEEN RIBS 5 & 6 FROM TRAILING EDGE TO FWD EDGE GROUNDED - YES. REPAIRED DAMAGE AREAS ON LEFT WING INBOARD FLAP FROM FWD EDGE TO TRAILING EDGE LOWER SKIN IAW A319 SRM 57-52-00-300-007 AND ALASKA EA#CMPT-57EA-01087. NO FURTHER ACTION REQUIRED.PERMANENT REPAIR.CONTACTED SEAMC,CLEARED DEFECT #1232053T.
